# SDR COEA2016063006917

- Difficulty date: June 30, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,335 hours, 32,685 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: S57210856200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: LT OTBD WING LOWER SKIN PANEL BOTTOM SURFACE HAS AREAS OF LEVEL 2 CORROSION AT RIB 14-15. REPAIR IAW SRAS CETS-3308/16, 10498, DATED 8/4/2016.
